# SDR CA140222002

- Difficulty date: February 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT ENGINE NR 1 UPTRIMMED DURING TAKEOFF WITH ONLY AUTOMATIC TAKEOFF POWER CONTROL SYSTEM ON AND THE AUTOMATIC FEATHER FROM ENG NR 2 DID NOT WORKED.  AFTER TROUBLESHOOTING THE FIELD SERVICE REPRESENTATIVE RECOMMENDED TO REPLACE ENGINE NR 1 AFU, AND ENGINE NR 2 TORQUE SENSOR NR 1, LT.
